# SDR UALA2012090705049

- Difficulty date: September 6, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 88,492 hours, 10,690 cycles
- Engine: Pwa PW4056
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Circuit Card
- Part number: 285U0018203
- Part serial: 18
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

600 POUNDS FUEL REMAINING CENTER TANK AFTER 12 HOUR FLIGHT.  SEE HISTORY FOR REPLACEMENT OF FLAME ARRESTOR, SCAVENGE PUMP PRESSURE SWITCH AND RELAY 296. ALSO CARD A5 REPLACED.
